# SDR UIEA2019091005474

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,835 hours, 20,785 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4038170905
- Part serial: 89091769
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LEFT CDU FAILURE IN FLIGHT WAS INTERMITTENT THEN HARD FAIL. REMOVED AND REPLACED LEFT CDU IAW AMM 34-61-02 OPS CHECK GOOD.
